Discontinuous Groups and Abelian Varieties

Goro Shimura

Mathematische Annalen (1967)

  • Volume: 168, page 171-199
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Shimura, Goro. "Discontinuous Groups and Abelian Varieties." Mathematische Annalen 168 (1967): 171-199. <http://eudml.org/doc/161501>.

author = {Shimura, Goro},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {171-199},
title = {Discontinuous Groups and Abelian Varieties},
url = {http://eudml.org/doc/161501},
volume = {168},
year = {1967},

AU - Shimura, Goro
TI - Discontinuous Groups and Abelian Varieties
JO - Mathematische Annalen
PY - 1967
VL - 168
SP - 171
EP - 199
KW - algebraic geometry
UR - http://eudml.org/doc/161501
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.